It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-26-2003, 04:26 PM   #1
Veteran
 
Join Date: Sep 2002
Location: utica, IL 61373
Posts: 478
laur HB User
Post Yasmin breakout........?? Please help..

I have been on yasmin for 17 days....I was really seeing my skin get better and now in the last few days ...boom! It seems like the tiny ones that have been under my skin and never dome out are all emerging as oil filled tiny pimples...like an army!!
The only other things I use in Glycolic acid facial wash (4 years) and jojoba oil sparingly to moisturize (3 weeks).
Question- does the yasmin or jojoba oil do this? Is this an initial breakout from the yasmin? My breasts are now tender (about 4 days). so does that mean it is just now in my system?? I read where it can actually cause acne.....how can this be if it is supposed to block all that junk??? I won't be taking the placebo pills but will rather go on to another pack right after this one in 4 days. Anyone else have problems with this? How can I look like I'm clearing and then start breaking out in all the same old places again??

Help?
L
__________________
laur

 
Old 01-26-2003, 09:21 PM   #2
Member
 
Join Date: Nov 2002
Location: Toronto
Posts: 83
heartsicle HB User
Post

Dear Laur,

All I can suggest to you is to keep on going with the Yasmin. When you start taking a new birth control, your body needs time to adjust its hormone levels/fluctuations with the set hormone levels/fluctuations of your pill. For some women, their bodies adjust easily, and they won't have an initial breakout. For others, they will. You just have to get through this hurdle. It may go away next week, or it may stick around for a few more cycles. Give your body more credit, and let it get used to the hormones. I am sure you will do fine. Also; I don't believe jojoba oil causes break-outs. I've read it's supposed to mimic your bodies natural sebum. Most initial break-outs are a result of a medication "bringing out" all the zits that are under your skin, that would've normally popped out gradually, instead of all at the same time.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Initial breakout on Yasmin.. Sable Acne 2 01-30-2011 08:43 AM
Yasmin Advice Please... KrissC. Acne 16 11-12-2007 11:08 AM
Yasmin For acne? BellaPc Acne 10 12-10-2006 09:51 PM
yasmin cici89 Acne 5 09-10-2006 08:53 AM
Switch from regular Ortho Tri-Cyclen to Yasmin with success? LauraOSU05 Acne 28 03-03-2006 03:33 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), mmisty (5), MSNik (5), poozers (3), jonnstar (3), LitS917 (2), lisamariemoon (2), ladybud (2), crookedhearts (2)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 09:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!